Über eine Verallgemeinerung des Dirichletschon Integrals

G. Szegö

Mathematische Zeitschrift (1950)

  • Volume: 52, page 676-685
  • ISSN: 0025-5874; 1432-1823

How to cite


Szegö, G.. "Über eine Verallgemeinerung des Dirichletschon Integrals." Mathematische Zeitschrift 52 (1950): 676-685. <http://eudml.org/doc/169148>.

author = {Szegö, G.},
journal = {Mathematische Zeitschrift},
keywords = {Partial differential equations},
pages = {676-685},
title = {Über eine Verallgemeinerung des Dirichletschon Integrals},
url = {http://eudml.org/doc/169148},
volume = {52},
year = {1950},

AU - Szegö, G.
TI - Über eine Verallgemeinerung des Dirichletschon Integrals
JO - Mathematische Zeitschrift
PY - 1950
VL - 52
SP - 676
EP - 685
KW - Partial differential equations
UR - http://eudml.org/doc/169148
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.